# SDR ASAA2025042257464

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 22,008 hours, 6,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

25 AND 29DEF EMERGENCY AISLE LIGHTS INOP. GROUNDED - YES. C/W OPERATIONAL TEST OF EMERGENCY LIGHTS = OPS CHECK FAIL. INITIALLY 25 & 29 DEF AREA LTS ILLUMINATE HOWEVER, AFTER RUNNING AROUND THE A/C CHECKING ALL THE LIGHTS 25 & 29 DEF FAILED. REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY, M2627. EMERGENCY EXIT LIGHTS OPS CHECKS OK. REF AMM 33-51-06.
